# SDR N6WA2025122403

- Difficulty date: December 22, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N522GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10079
- Aircraft time: 46,891 hours, 37,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LT MIDDLE SKIN PANEL AT BS 202.75 - 220 AT STRINGERS 20-21L.   PERFORMED PERMANENT REPAIR OF SKIN PANEL IAW EO-C550-53-112-O.
